# SDR ASMF200604007

- Difficulty date: April 15, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 38,972 hours, 30,981 cycles
- Engine: Pwa JT8D219
- Engine time: 39,253 hours, 27,136 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80E1
- Part serial: G1091
- Condition: Failed
- Location: Left Epr
- Part time: 30,123 hours, 23,303 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF AND RETURNED TO PLATFORM AS A CONSEQUENCE OF THE LEFT ENGINE DID NOT ACCELERATE WITH EPR'S ON 1.4 AND EGT'S LIGHT BLINKING.  WATER TRAMP WAS DRAINED AND ACCELERATION CHAMBER WAS LUBRICATED IAW MM 73-20-03 AND 73-20-01.  DURING ENGINES TEST, EPR INDICATION FAILURE WAS SHOWN.  EPRS TRANSMITTERS WERE INTERCHANGED AND ENGINES WERE TESTED IAW MM 71-00-00, ALL CORRECT.  AIRCRAFT WAS DISPATCHED BUT RETURNED TO PLATFORM AGAIN WITH THE EPR'S INDICATION FAILURE IN THE RIGHT ENGINE.  EPR'S INDICATOR WAS REPLACED IAW MM 77-11-00 AND ENGINES WERE TESTED, ALL CORRECT.
